Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 11, Pages 637-652
http://dx.doi.org/10.1155/S0161171201011760

Solvability of Kolmogorov-Fokker-Planck equations for vector jump processes and occupation time on hypersurfaces

The Institute of Mathematics and Mechanics, St. Petersburg State University, 198904, Russia

Received 31 January 2001; Revised 3 July 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. G. Dokuchaev, “Solvability of Kolmogorov-Fokker-Planck equations for vector jump processes and occupation time on hypersurfaces,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 11, pp. 637-652, 2001. https://doi.org/10.1155/S0161171201011760.